Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some remarks on almost periodic transformations


Authors: P. Erdös and A. H. Stone
Journal: Bull. Amer. Math. Soc. 51 (1945), 126-130
DOI: https://doi.org/10.1090/S0002-9904-1945-08289-5
MathSciNet review: 0011437
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Cameron, Almost periodic transformations, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 276-291. MR 1501742
  • 2. Ky Fan, Les fonctions asymptotiquement presque-périodiques. . ., Math. Zeit, vol. 48 (1943) pp. 685-711. MR 9089
  • 3. W. H. Gottschalk, Powers of homeomorphisms with almost periodic properties, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 222-227. MR 9850
  • 4. G. H. Hardy and J. E. Littlewood, Some problems of Diophantine approximation, Acta Math. vol. 37 (1914) pp. 155-190. MR 1555098
  • 5. P. Turan, Über die Primzahlen der arithmetischen Progressionen, Acta Univ. Szeged, vol. 8 (1936-1937) pp. 226-235.
  • 6. I. M. Vinogradoff, New estimations of trigonometric sums containing primes, C. R. (Doklady) Acad. Sci. URSS. vol. 17 (1937) pp. 165, 166.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08289-5

American Mathematical Society